# SDR AALA202004029012

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 38,864 hours, 13,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT PANEL DISPLAYED "CHECK DOOR PRESSURE" MESSAGE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER JOBCARD 26L80052001.
